Alert archive / Tennessee / Tornado Warnings in 2019

Tornado Warning 4, NWS Morristown, TN

June 20, 2019Greene County, Hawkins County, Tennessee

NWS Morristown, TN issued this tornado warning at Jun 20, 2019, 5:34 PM EDT for Greene County, Hawkins County, Tennessee. It was in force for 16 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 20, 2019, 5:34 PM EDT (21:34 UTC)
Expired
Jun 20, 2019, 5:50 PM EDT
In force
16 min
Issued by
NWS Morristown, TN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Greene County, TN, Hawkins County, TN

The radar

The Knoxville radar (KMRX), 64 km from the middle of the area, began a volume at 21:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 20, 5:40 PM EDTTSTM WND DMGJearoldstown, TNSEVERAL TREES DOWN AND SIDING BLOWN OFF OF A HOME.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 9.6 hours before the alert went out and 260 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2019-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 204 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2019-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 79 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
204 J/kg
Mixed-layer CIN
-63 J/kg
Mixed-layer LCL
980 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
79 m²/s²
0-3 km storm-relative helicity
144 m²/s²
Significant tornado parameter
0.1
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted.

749 
WFUS54 KMRX 202134
TORMRX
TNC059-073-202215-
/O.NEW.KMRX.TO.W.0004.190620T2134Z-190620T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Morristown TN
534 PM EDT Thu Jun 20 2019

The National Weather Service in Morristown has issued a

* Tornado Warning for...
  Central Hawkins County in east Tennessee...
  Northeastern Greene County in east Tennessee...

* Until 615 PM EDT.
    
* At 534 PM EDT, a severe thunderstorm capable of producing a tornado
  was located near Sneedville, moving east at 45 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This dangerous storm will be near...
  Rogersville around 545 PM EDT.
  Surgoinsville around 555 PM EDT.

Other locations impacted by this tornadic thunderstorm include
Kepler, Baileyton, Jearoldstown and Fall Branch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3646 8269 3646 8270 3643 8268 3641 8270
      3642 8264 3626 8274 3645 8309 3653 8302
TIME...MOT...LOC 2134Z 288DEG 37KT 3650 8311 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

SR
1 follow-up statement
981 
WWUS54 KMRX 202150
SVSMRX

Severe Weather Statement
National Weather Service Morristown TN
550 PM EDT Thu Jun 20 2019

TNC059-073-202200-
/O.CAN.KMRX.TO.W.0004.000000T0000Z-190620T2215Z/
Hawkins TN-Greene TN-
550 PM EDT Thu Jun 20 2019

...THE TORNADO WARNING FOR CENTRAL HAWKINS AND NORTHEASTERN GREENE
COUNTIES IS CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning has been cancelled.

LAT...LON 3646 8269 3646 8270 3643 8268 3641 8270
      3642 8264 3626 8274 3645 8309 3653 8302
TIME...MOT...LOC 2149Z 288DEG 37KT 3645 8291 

$$

SR

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Morristown, TN wrote its last area forecast discussion before this tornado warning went out at Jun 20, 3:29 PM EDT, 2 hours 5 minutes earlier.

Area forecast discussion, Jun 20, 3:29 PM EDT, 2 hours 5 minutes before
Area Forecast Discussion
National Weather Service Morristown TN
329 PM EDT Thu Jun 20 2019

.SHORT TERM...(Tonight and Friday)...

The main concern for the short term period is convective potential
through the evening hours. SHRA/TSRA ahead of a front has
developed across middle Tennessee in a moist and unstable
environment. LAPS analysis shows SBCAPE values in excess of
2000j/kg with dewpoints in the upper 60s. The HRRR has shown this
coverage well and continues to develop scattered convection this
evening. Further north across southern Kentucky and northern
Tennessee, convection is developing along the front where better
moisture convergence in occurring.

Given the convective parameters, and increased shear due to an
upper level jet, strong to severe storms are still possible
through the afternoon and evening. Main threats will be damaging
winds, and hail. With the shortwave trough exiting the area
tonight, convection will exit as well. Drier air filtering in
behind the front should begin to clear skies overnight. Friday, a
surface ridge will bring tranquil weather conditions to the area.
A lifting warm front will move into parts of the area by Friday
afternoon. As a result high temperatures should be a couple
degrees warmer with daytime highs in the mid to upper 80s over
most of the area.

.LONG TERM...(Friday night through Thursday)...

The extended period kicks off on Friday evening amidst deep ridging
across the southeast states with the ridge axis centered over the
MidSouth region, thus favoring weak nwly flow aloft into the TN
Valley and Southern Appalachians.  Guidance continues to suggest
multiple rounds of MCS activity firing across the Kentuckiana region
along the theta-e ridge.  Models (GFS/ECMWF) seem to be in better
agreement with regard to mean layer flow suggesting one or more of
these MCSs tracking across KY into east TN, southwest VA, and
eventually southwest NC.  The first of these MCSs looks to arrive
mid/late morning Saturday which depending on heating/instability,
could favor a round of strong/severe convection, which is supported
by fcst soundings with steep lapse rates and thus large/deep cape
profiles.  Given this scenario playing out, would expect elevated
chances for damaging winds and large hail. The second MCS looks to
move in from the northwest overnight into Sunday morning, which
based on timing would suggest a less unstable environment for deep
convection.  That said, confidence is still marginal as the NAM
continues to suggest abundant subsidence amidst the deep ridge
keeping the vast majority of any MCS activity generally confined
across extreme northeast TN and southwest VA, therefore essentially
just glancing the forecast area.  Because of this, kept pops in the
mid/high chance range for much of the area on Saturday with only low
end likely pops featured over the above noted regions.  Into Sunday,
once again pops are highest across northeast TN and southwest VA
given the most favorable model MCS forecast tracks, but confined to
only mid/high chances at best.

Pops will taper late Sunday into Monday morning as the upper ridge
axis slides east atop the region, eventually moving over the
Carolinas by mid/late day.  Meanwhile, a northern stream trough will
eject from the Rockies into the Plains with cyclogenesis to occur
beneath, and a surface cold front draped southward across the
mid/lower MS and OH Valleys.  At this point the operational guidance
tends to diverge a bit as the GFS favors a more progressive track of
the upper wave into the Midwest and eventually the Great Lakes into
Tuesday, thus surging the cold front into the TN Valley Monday
evening.  This solution would support a fairly wet pattern for
Monday.  On the other hand, the ECMWF features slower progression of
the upper trough leading to a delayed fropa (relative to the GFS)
Tuesday afternoon/evening, thereby favoring only diurnal prefrontal
convection on Monday.  All said, the start of the work week looks
somewhat active therefore the fcst will generally feature mid/high
chance pops.  Beyond that for Wednesday/Thursday, am expecting at
least 1-2 drier days amidst nwly flow and high pressure.
Temperatures through the entire period will generally be near a
category above normal levels, especially by next week.&&

.PRELIMINARY POINT TEMPS/POPS...
Chattanooga Airport, TN             70  90  72  89 /  30  10  30  50
Knoxville McGhee Tyson Airport, TN  68  86  69  86 /  30  10  40  50
Oak Ridge, TN                       67  88  69  86 /  30  10  40  50
Tri Cities Airport, TN              64  81  63  83 /  50   0  50  60

&&

.MRX WATCHES/WARNINGS/ADVISORIES...
NC...None.
TN...None.
VA...None.
&&

AD/CDG
Hazardous weather outlook, Jun 20, 3:08 PM EDT, 2 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Morristown TN
308 PM EDT Thu Jun 20 2019

NCZ060-061-TNZ012>018-035>047-067>074-081>087-098>102-VAZ001-002-
005-006-008-211915-
Cherokee-Clay-Scott-Campbell-Claiborne-Hancock-Hawkins-Sullivan-
Johnson-Morgan-Anderson-Union-Grainger-Hamblen-Northwest Cocke-
Cocke Smoky Mountains-Northwest Greene-Southeast Greene-
Washington-Unicoi-Northwest Carter-Southeast Carter-Roane-Loudon-
Knox-Jefferson-Northwest Blount-Blount Smoky Mountains-
North Sevier-Sevier Smoky Mountains-Sequatchie-Bledsoe-Rhea-Meigs-
McMinn-Northwest Monroe-Southeast Monroe-Marion-Hamilton-Bradley-
West Polk-East Polk-Lee-Wise-Russell-
308 PM EDT Thu Jun 20 2019 /208 PM CDT Thu Jun 20 2019/

This Hazardous Weather Outlook is for portions of southwest North
Carolina...east Tennessee and southwest Virginia.

.DAY ONE...This Afternoon and Tonight

Showers and thunderstorms will occur over much of the forecast
area again this afternoon and evening. While widespread severe
weather isn't expected, a few strong to severe storms could occur.
Damaging winds would be the main threat with these storms.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday

...Round of Strong to Severe Storms Possible late Friday Night
and Saturday....

For late Friday and Friday night, an area of storms is expected
to develop across the mid-west and then move southeast into east
Tennessee valley and southern Appalachians by Saturday morning.
Some of these storms could be strong to severe producing damaging
winds, hail up to quarter size, and heavy rainfall. Localized
flash flooding is possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be required this evening and possibly
Saturday. Reports of flash flooding, storm damage, or heavy
rainfall amounts will be appreciated this week.

In the hours before

Local storm report, Jun 20, 1:29 PM EDT, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MORRISTOWN TN
129 PM EDT THU JUN 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 AM     TSTM WND DMG     3 SW GATLINBURG         35.70N 83.53W
06/20/2019                   SEVIER             TN   PARK/FOREST SRVC

            SEVERAL TREES DOWN IN THE GREAT SMOKY
            MOUNTAINS NATIONAL PARK.

0747 AM     TSTM WND DMG     3 SE WILDWOOD           35.78N 83.84W
06/20/2019                   BLOUNT             TN   AMATEUR RADIO

            10 INCH DIAMETER TREE SNAPPED.

0722 AM     TSTM WND DMG     4 E SWEETWATER          35.59N 84.39W
06/20/2019                   MONROE             TN   LAW ENFORCEMENT

            SEVERAL TREES DOWN ACROSS MADISONVILLE AND
            SWEETWATER.

0701 AM     TSTM WND DMG     3 NW CLEAR WATER        35.54N 84.69W
06/20/2019                   MCMINN             TN   LAW ENFORCEMENT

            SEVERAL TREES DOWN.

0651 AM     TSTM WND DMG     4 W EVENSVILLE          35.57N 85.02W
06/20/2019                   RHEA               TN   PUBLIC

            SEVERE TREES DOWN ACROSS THE PLATEAU AREAS.

0630 AM     TSTM WND DMG     4 ESE SHADY GROVE       35.22N 85.06W
06/20/2019                   HAMILTON           TN   BROADCAST MEDIA

            SEVERAL TREES DOWN ACROSS THE COUNTY.

0615 AM     TSTM WND DMG     4 ENE LONE OAK          35.22N 85.30W
06/20/2019                   HAMILTON           TN   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN.

0605 AM     TSTM WND DMG     SODDY-DAISY             35.25N 85.18W
06/20/2019                   HAMILTON           TN   BROADCAST MEDIA

            LARGE TREE DOWN ON 2 VEHICLES.

0605 AM     TSTM WND DMG     SODDY DAISY             35.22N 85.20W
06/20/2019                   HAMILTON           TN   BROADCAST MEDIA

            SEVERAL TREES DOWN ALONG GANN RD.

0600 AM     TSTM WND DMG     4 WNW MIDDLE VALLEY     35.20N 85.25W
06/20/2019                   HAMILTON           TN   BROADCAST MEDIA

            CORRECTS REPORT SOURCE FROM PREVIOUS TSTM
            WND DMG REPORT FROM 4 WNW MIDDLE VALLEY.
            MOBILE HOME HEAVILY DAMAGED BY DOWNED TREE
            IN THE FALLING WATERS AREA.

0559 AM     TSTM WND DMG     3 WNW MIDDLE VALLEY     35.21N 85.24W
06/20/2019                   HAMILTON           TN   PUBLIC

            LARGE TREE DOWN ON FRONT PORCH OF HOME AT
            7900 BLOCK SELCER RD HIXON.

0541 AM     TSTM WND DMG     2 N SOUTH PITTSBURG     35.04N 85.71W
06/20/2019                   MARION             TN   LAW ENFORCEMENT

            TREES AND POWER LINES DOWN ACROSS SOUTH
            PITTSBURG.

1213 AM     TSTM WND DMG     1 E HUNTSVILLE          36.41N 84.47W
06/20/2019                   SCOTT              TN   PUBLIC

            SEVERAL TREES DOWN.

1200 AM     TSTM WND DMG     KINGSTON                35.87N 84.52W
06/20/2019                   ROANE              TN   911 CALL CENTER

            COUPLE TREES DOWN.

1150 PM     HAIL             4 WNW HUNTSVILLE        36.43N 84.56W
06/19/2019  E1.00 INCH       SCOTT              TN   LAW ENFORCEMENT

&&
Special weather statement, Jun 20, 4:15 PM EDT, 1 hour 19 minutes before
Special Weather Statement
National Weather Service Morristown TN
415 PM EDT Thu Jun 20 2019

TNZ012-013-036-037-069-202100-
Anderson TN-Union TN-Scott TN-Campbell TN-Knox TN-
415 PM EDT Thu Jun 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL KNOX...NORTHERN
ANDERSON...SOUTHWESTERN CAMPBELL...SOUTHWESTERN UNION AND
SOUTHEASTERN SCOTT COUNTIES UNTIL 500 PM EDT...

At 414 PM EDT, Doppler radar was tracking a strong thunderstorm 12
miles southwest of Jacksboro, or 14 miles northeast of Wartburg,
moving east at 35 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Knoxville, Clinton, Caryville, Halls, Lake City, Norris, Norris Dam
State Park, Smokey Junction, Andersonville, Rosedale, Paulette,
Disney, Powell and Big Ridge State Park.

LAT...LON 3619 8446 3632 8441 3625 8386 3600 8397
TIME...MOT...LOC 2014Z 285DEG 31KT 3623 8437

SR
Special weather statement, Jun 20, 4:59 PM EDT, 35 minutes before
Special Weather Statement
National Weather Service Morristown TN
459 PM EDT Thu Jun 20 2019

TNZ036-037-069-202145-
Anderson TN-Union TN-Knox TN-
459 PM EDT Thu Jun 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN KNOX...NORTHEASTERN
ANDERSON AND SOUTHWESTERN UNION COUNTIES UNTIL 545 PM EDT...

At 459 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles east of Clinton, moving east at 30 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Knoxville, Clinton, Plainview, Halls, Blaine, Norris, Andersonville,
Paulette, Kimberlin Heights, House Mountain State Park, Maloneyville,
Mascot and Seymour.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3609 8413 3623 8405 3621 8397 3621 8388
      3615 8372 3614 8372 3612 8369 3611 8370
      3608 8367 3610 8371 3608 8371 3606 8369
      3605 8367 3604 8367 3592 8374 3591 8377
TIME...MOT...LOC 2059Z 290DEG 25KT 3613 8400

SR
Special weather statement, Jun 20, 5:02 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Morristown TN
502 PM EDT Thu Jun 20 2019

TNZ015-016-VAZ001-202145-
Hancock TN-Hawkins TN-Lee VA-
502 PM EDT Thu Jun 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HAWKINS...HANCOCK
AND SOUTH CENTRAL LEE COUNTIES UNTIL 545 PM EDT...

At 502 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Hensley Store, or 9 miles northwest of Sneedville,
moving east at 30 mph.

Pea size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Sneedville, Evanston, Kyles Ford and Klondike.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3661 8301 3660 8299 3659 8296 3642 8309
      3652 8339 3657 8343 3667 8338
TIME...MOT...LOC 2102Z 285DEG 25KT 3660 8336

SR
Special weather statement, Jun 20, 5:24 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Morristown TN
524 PM EDT Thu Jun 20 2019

TNZ067>069-071-072-202215-
Blount Smoky Mountains TN-Roane TN-Loudon TN-Knox TN-NW Blount TN-
524 PM EDT Thu Jun 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR LOUDON...SOUTHWESTERN KNOX...
NORTHWESTERN BLOUNT AND SOUTHEASTERN ROANE COUNTIES UNTIL 615 PM
EDT...

At 524 PM EDT, Doppler radar was tracking a strong thunderstorm near
Loudon, moving east at 30 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Oak Ridge, Maryville, Lenoir City, Alcoa, Kingston, Loudon, Farragut,
Louisville, Rockford, Eagleton Village, Greenback, Friendsville,
Philadelphia, Bradbury, Happy Valley, Wildwood, Clover Hill and
Tellico Village.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3572 8450 3591 8444 3583 8382 3556 8391
TIME...MOT...LOC 2124Z 284DEG 27KT 3581 8439

JLB
Special weather statement, Jun 20, 5:28 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Morristown TN
528 PM EDT Thu Jun 20 2019

TNZ016-042-044-202215-
Washington TN-Northwest Greene TN-Hawkins TN-
528 PM EDT Thu Jun 20 2019

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL HAWKINS...WASHINGTON
AND NORTHEASTERN GREENE COUNTIES UNTIL 615 PM EDT...

At 528 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles south of Surgoinsville, or 11 miles southeast of Rogersville,
moving east at 40 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Johnson City, Jonesborough, Midway, Gray, Oak Grove, Baileyton,
Telford, Leesburg, Avondale, Jearoldstown and Fall Branch.

LAT...LON 3620 8239 3618 8242 3630 8292 3643 8287
      3639 8232
TIME...MOT...LOC 2128Z 279DEG 35KT 3634 8282

The office that day

Everything else NWS Morristown, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 10:35 PM EDTSpecial Weather StatementMRXScott55 min
Jun 19, 11:02 PM EDTSpecial Weather StatementMRXBledsoe58 min
Jun 19, 11:19 PM EDTSevere Thunderstorm WarningMRXMorgan, Scott41 min
Jun 19, 11:30 PM EDTSpecial Weather StatementMRXSequatchie45 min
Jun 19, 11:36 PM EDTSpecial Weather StatementMRXMeigs, Rhea, Roane39 min
Jun 19, 11:51 PM EDTSevere Thunderstorm WarningMRXAnderson, Loudon, Roane24 min
Jun 19, 11:54 PM EDTSevere Thunderstorm WarningMRXAnderson, Campbell, Claiborne, Morgan, Scott, Union66 min
Jun 20, 12:13 AM EDTSpecial Weather StatementMRXLoudon47 min
Jun 20, 12:34 AM EDTSpecial Weather StatementMRXAnderson, Claiborne, Grainger, Hancock, Union56 min
Jun 20, 12:42 AM EDTSpecial Weather StatementMRXMonroe48 min
Jun 20, 12:54 AM EDTSpecial Weather StatementMRXBlount, Jefferson, Knox, Sevier51 min
Jun 20, 1:12 AM EDTSpecial Weather StatementMRXGrainger, Hamblen, Hancock, Hawkins, Jefferson48 min
Jun 20, 1:47 AM EDTSpecial Weather StatementMRXHawkins, Sullivan, Washington43 min
Jun 20, 1:50 AM EDTSpecial Weather StatementMRXCocke, Greene, Hamblen40 min
Jun 20, 5:05 AM EDTSevere Thunderstorm WarningMRXBledsoe, Hamilton, Marion, Sequatchie55 min
Jun 20, 5:07 AM EDTAreal Flood AdvisoryMRXScott3 hr
Jun 20, 5:57 AM EDTSevere Thunderstorm WarningMRXBledsoe, Bradley, Hamilton, Marion, Meigs, Rhea and 1 more63 min
Jun 20, 6:31 AM EDTSevere Thunderstorm WarningMRXBradley, Loudon, McMinn, Meigs, Monroe, Polk and 2 more59 min
Jun 20, 6:47 AM EDTSpecial Weather StatementMRXGreene, Hamblen58 min
Jun 20, 7:07 AM EDTAreal Flood AdvisoryMRXGrainger, Hamblen, Jefferson, Knox, Union113 min
Jun 20, 7:16 AM EDTSpecial Weather StatementMRXBlount, Jefferson, Knox, Loudon, Sevier44 min
Jun 20, 7:26 AM EDTSevere Thunderstorm WarningMRXBlount, Jefferson, Knox, Monroe, Sevier64 min
Jun 20, 8:00 AM EDTSpecial Weather StatementMRXGrainger, Hamblen, Union45 min
Jun 20, 8:02 AM EDTSpecial Weather StatementMRXCarter, Johnson, Sullivan, Washington58 min
Jun 20, 8:38 AM EDTSpecial Weather StatementMRXGreene, Hancock, Hawkins, Sullivan, Washington67 min
Jun 20, 4:15 PM EDTSpecial Weather StatementMRXAnderson45 min
Jun 20, 4:59 PM EDTSpecial Weather StatementMRXKnox46 min
Jun 20, 5:02 PM EDTSpecial Weather StatementMRXHancock43 min
Jun 20, 5:14 PM EDTTornado WarningMRXHancock, Hawkins31 min
Jun 20, 5:19 PM EDTTornado WarningMRXKnox26 min
Jun 20, 5:24 PM EDTSpecial Weather StatementMRXBlount, Loudon51 min
Jun 20, 5:28 PM EDTSpecial Weather StatementMRXWashington47 min
Jun 20, 5:41 PM EDTSevere Thunderstorm WarningMRXCarter, Greene, Unicoi, Washington49 min
Jun 20, 5:44 PM EDTSevere Thunderstorm WarningMRXJefferson, Knox, Sevier46 min
Jun 20, 6:14 PM EDTSpecial Weather StatementMRXBlount31 min
Jun 20, 6:25 PM EDTSpecial Weather StatementMRXMeigs, Rhea65 min
Jun 20, 6:29 PM EDTSpecial Weather StatementMRXCocke46 min
Jun 20, 7:14 PM EDTSpecial Weather StatementMRXMcMinn, Meigs61 min
Jun 20, 7:21 PM EDTSpecial Weather StatementMRXWashington39 min
Jun 20, 7:29 PM EDTSevere Thunderstorm WarningMRXMcMinn46 min
Jun 20, 7:56 PM EDTSpecial Weather StatementMRXPolk64 min

Nearby

Tornado Warnings in Tennessee, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.